The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.32 NO.2 / 1992 )
home A mixed problem for a second order sturm-liouville equation
Pages 177-182
El-Sayed A.M.A,
home Manifolds with Kaehler-Bochner metric
Pages 285-290
U-Hang Ki, Byung Hak Kim,
home Some topological operators via ideals
Pages 273-284
M.E.Abd El-Monsef, E.F. Lashien, A.A. Nasef,
home Well-chained relator spaces
Pages 263-271
J. Kurdics, Arpad Szaz,
home Bitopological $[a,b]$-compactness
Pages 257-261
G. Balasubramanian,
home Canonical homology of partitions
Pages 247-256
Abd El-Sattar A. Dabbour, Fayza Abd El-Halim, Nawal Sayed,
home Notes on a class of weakly commutative semigroups
Pages 239-245
S. Lajos,
home Some commutativity theorems on certain rings
Pages 233-237
R. D. Giri, R.R. Rakhunde,
home On a commutativity theorem of quadri for semi-simple rings
Pages 229-232
R. D. Giri, Ashok R. Dhoble,
home Compatible mappings of type $(A)$ and common fixed point theorems
Pages 203-216
P.P. Murthy, S.S. Chang, Yeol Je Cho, B.K. Sharma,
home Hausdorff dimension of cantor-like sets
Pages 197-202
C. Ganesa Moorthy, R. Vijaya, P.Venkatachalapathy,
home On a class of multivalent functions defined by fractional integral
Pages 183-195
Shiv Kumar Pal, K.K. Dixit,
home On $V$-rings, $P-V$-rings and injectivity
Pages 219-228
Roger Yue Chi Ming,
home A note on second order integro-differential equations
Pages 167-175
A. Zaghrout,
home On oscillations of second order linear differential equations
Pages 159-166
home On squares of jacobson radiclas
Pages 217-218
Yu-Lee Lee,
home The asymptotic behavior of the srivastava hypergeometric series $H_C$ near the boundary of its convergence region
Pages 153-158
Megumi Saigo, H.M. Srivastava,
home Dimensions of a cantor type set and its distribution sets
Pages 149-152
Hung Hwan Lee, In Soo Baek,